Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Spotting after period. Negative pregnancy test. Have breast tenderness, nausea, headache, back pain

Had a normal period Nov. 1st then nov. 26th early morning started spotting til the night of the 27th then i didnt get my period on dec. 1st and then the early morning of dec. 22 i started spotting again i thought it was my period but now this morning the 25th the bleeding has basically stopped. I have taken test and they are all neg. went to the ER and they did a urine test but not blood test the doc said they were the same so neg urine test and all other blood work says i am healthy. I had all the symptoms breast tenderness, nausea , headaches , backaches, flutters in my tummy and i feel pregnant but thats not what the tests say. What else could it be?
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Homeopath 's  Response
its looks like dysmonherra . you should checkup witth your gynecologist or tell me any swelling or denderness in inner part of vagina.
Answered: Sat, 29 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor